# SDR USAA2011062400011

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,563 hours, 46,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 644 - EMERGENCY PATH LIGHT AT SEAT 7L IS INOPERATIVE.  RECONNECTED SEAT HARNESS FOR SEAT 7L.  OPS CHECKED GOOD.
